# SDR DALA2024111911039

- Difficulty date: November 13, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N504DN
- Make and model: Airbus A350-941
- Aircraft serial: 0160
- Aircraft time: 31,683 hours, 3,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CHECK EMERGENCY LIGHT OPS TEST FOUND DOOR L3 EPSU (101WL3) INOP. R+R EPSU (101WL3) PER A350 AMM 33-51. SW LOAD COMPLIED WITH. OPS CK GOOD. (LP# 6642953)
